# SDR IPXA2016092608676

- Difficulty date: August 31, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7762503
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO BAY LONGERON 52 AT BS 1661 IS CORRODED.  REMOVED, FABRICATED AND REPLACED THE LONGERON IAW EA 011-5310-01-A6428 REV. I/R AND EO MD11-5310-61934-A (MAJOR).
